# SDR AALA20130402001

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 61,640 hours, 16,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 SLIDE LIGHT AND EXIT SIGN, EMERGENCY EXIT LOCATOR SIGN, CLASS DIV EXIT SIGN AND STATION 590 RIGHT AISLE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED (M730) BATTERY PACK.  OPS CHECK NORMAL.
